| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 85-88


A. El-Sayed Ahmed, Saleh Omran
      On Bergman spaces in Clifford analysis
      Applied Mathematical Sciences, Vol. 7, 2013, no. 85, 4203-4211
      http://dx.doi.org/10.12988/ams.2013.34208

Yucheng Liu, Manoj Chand
      The use of He's variational iteration method for solving the one-dimensional parabolic equation with non-classical boundary conditions
      Applied Mathematical Sciences, Vol. 7, 2013, no. 85, 4213-4221
      http://dx.doi.org/10.12988/ams.2013.33160

Sh. A. Nazirov, A. A. Abduazizov
      Approximate calculation of the multiple integrals' value by repeated application of Gauss and Simpson's quadrature formulas
      Applied Mathematical Sciences, Vol. 7, 2013, no. 85, 4223-4235
      http://dx.doi.org/10.12988/ams.2013.35287

K. T. Joju, P. L. Lilly
      Preimage of Tillich–Zemor Hash function with new generators
      Applied Mathematical Sciences, Vol. 7, 2013, no. 85, 4237-4248
      http://dx.doi.org/10.12988/ams.2013.36329

Massimiliano Ferrara, Luca Guerrini, Roberto Mavilia
      Modified neoclassical growth models with delay: a critical survey and perspectives
      Applied Mathematical Sciences, Vol. 7, 2013, no. 86, 4249-4257
      http://dx.doi.org/10.12988/ams.2013.36318

K. H. Manikandan, R. Muthuraj
      Pseudo fuzzy cosets of a HX group
      Applied Mathematical Sciences, Vol. 7, 2013, no. 86, 4259-4271
      http://dx.doi.org/10.12988/ams.2013.3443

Reza Hoseini Abardeh, Masoud Ramezanpour, Ahmad Doosthoseini, Ehsan Rezaie
      New method for solving coupled Schrodinger KdV equation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 86, 4273-4280
      http://dx.doi.org/10.12988/ams.2013.3299

Salman Nourazar, Masoud Ramezanpour, Ahmad Doosthoseini
      A new algorithm to solve the gas dynamics equation: an application of the Fourier transform Adomian decomposition method
      Applied Mathematical Sciences, Vol. 7, 2013, no. 86, 4281-4286
      http://dx.doi.org/10.12988/ams.2013.33147

Masoud Ramezanpour, Nader Montazerin, Payam Izady, Ahmad Doosthoseini
      A new approach to the gas dynamics equation: an application of the Fourier transform variational iteration method
      Applied Mathematical Sciences, Vol. 7, 2013, no. 86, 4287-4293
      http://dx.doi.org/10.12988/ams.2013.33148

Yan Hu, Liangwei Wang, Yihua Xiang
      Regularity for solutions of nonlinear parabolic equation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 86, 4295-4299
      http://dx.doi.org/10.12988/ams.2013.37402

Prasit Cholamjiak
      Convergence theorems for generalized equilibrium problems and nonexpansive mappings
      Applied Mathematical Sciences, Vol. 7, 2013, no. 87, 4301-4308
      http://dx.doi.org/10.12988/ams.2013.35246

Jaekeun Park
      Some new Hermite-Hadamard-like type inequalities for twice differentiable geometric-arithmetically s-convex functions
      Applied Mathematical Sciences, Vol. 7, 2013, no. 87, 4309-4325
      http://dx.doi.org/10.12988/ams.2013.36303

Renato Dourado Maia, Leandro Nunes de Castro, Walmir Matos Caminhas
      Collective decision-making by bee colonies as model for optimization - the OptBees algorithm
      Applied Mathematical Sciences, Vol. 7, 2013, no. 87, 4327-4351
      http://dx.doi.org/10.12988/ams.2013.35271

Tolaimate Ichrak, Elalami Nourredine
      Fragility via robustness of controllers dedicated to the congestion control in internet protocol
      Applied Mathematical Sciences, Vol. 7, 2013, no. 88, 4353-4362
      http://dx.doi.org/10.12988/ams.2013.3528

Hui Sun, Xu-Hui Shen, Tie-Hong Zhao, Yu-Ming Chu
      Optimal bounds for the Neuman-Sandor means in terms of geometric and contraharmonic means
      Applied Mathematical Sciences, Vol. 7, 2013, no. 88, 4363-4373
      http://dx.doi.org/10.12988/ams.2013.35247

Ying-Qing Song, Wei-Feng Xia, Xu-Hui Shen, Yu-Ming Chu
      Bounds for the identric mean in terms of one-parameter mean
      Applied Mathematical Sciences, Vol. 7, 2013, no. 88, 4375-4386
      http://dx.doi.org/10.12988/ams.2013.35278

Mohammed Moujabbir, Mohammed Ramdani
      Automated detection & identification of textual areas in dematerialization process
      Applied Mathematical Sciences, Vol. 7, 2013, no. 88, 4387-4401
      http://dx.doi.org/10.12988/ams.2013.36334


Journals | Books | Author guidelines